# SDR UIEA2022051400471

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,496 hours, 24,095 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Squib
- Part number: 30903894
- Part serial: 01049
- Condition: Out Of Date
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2  IB  SQUIB  OUT OF DATE IN ACCORDING WITH W/O 94430 WAS REMOVED AND REPLACED CARTRIDGE INBOARD AS PER B767 AMM 26-21-3 )
